American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Chungen Liu and Youquan Zheng. On soliton solutions to a class of Schr\"odinger-K$\mathbf{d}$V systems. Proc. Amer. Math. Soc. 141 (2013) 3477-3484.
Abstract, references, and article information   
View Article: PDF

[2] Yutian Lei and Chao Ma. Radial symmetry and decay rates of positive solutions of a Wolff type integral system. Proc. Amer. Math. Soc. 140 (2012) 541-551. MR 2846322.
Abstract, references, and article information   
View Article: PDF

[3] Tao Huang and Changyou Wang. Notes on the regularity of harmonic map systems. Proc. Amer. Math. Soc. 138 (2010) 2015-2023. MR 2596037.
Abstract, references, and article information   
View Article: PDF

[4] Benedetta Noris and Miguel Ramos. Existence and bounds of positive solutions for a nonlinear Schrödinger system. Proc. Amer. Math. Soc. 138 (2010) 1681-1692. MR 2587453.
Abstract, references, and article information   
View Article: PDF

[5] Norimichi Hirano. Existence of steady stable solutions for the Ginzburg-Landau equation in a domain with nontrivial topology. Proc. Amer. Math. Soc. 138 (2010) 1701-1710. MR 2587455.
Abstract, references, and article information   
View Article: PDF

[6] Jinyong Chang and Zhaoli Liu. Ground states of nonlinear Schrödinger systems. Proc. Amer. Math. Soc. 138 (2010) 687-693. MR 2557185.
Abstract, references, and article information   
View Article: PDF

[7] Erwann Delay. Perturbative solutions to the extended constant scalar curvature equations on asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 137 (2009) 2293-2298. MR 2495262.
Abstract, references, and article information   
View Article: PDF

[8] Min-Chun Hong and Bevan Thompson. Stability of the equator map for the Hessian energy. Proc. Amer. Math. Soc. 135 (2007) 3163-3170. MR 2322746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nikolaos C. Kourogenis and Nikolaos S. Papageorgiou. Nonlinear hemivariational inequalities of second order using the method of upper-lower solutions. Proc. Amer. Math. Soc. 131 (2003) 2359-2369. MR 1974632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gang Bao and David C. Dobson. On the scattering by a biperiodic structure. Proc. Amer. Math. Soc. 128 (2000) 2715-2723. MR 1694448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Baisheng Yan and Zhengfang Zhou. Stability of weakly almost conformal mappings. Proc. Amer. Math. Soc. 126 (1998) 481-489. MR 1415344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Takeshi Isobe. Non-existence and uniqueness results for boundary value problems for Yang-Mills connections. Proc. Amer. Math. Soc. 125 (1997) 1737-1744. MR 1376764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ph. Clément and R. C. A. M. van der Vorst. On the non-existence of homoclinic orbits for a class of infinite dimensional Hamiltonian systems . Proc. Amer. Math. Soc. 125 (1997) 1167-1176. MR 1363415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1